# SDR CA020221010

- Difficulty date: February 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 6009117153
- Condition: Frozen
- Location: Lt Wing
- Part time: 12,611 hours, 11,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) "AT 24,000 FEET DURING CLIMB LEFT AILERON CONTROL FROZE - LIGHT PRESS UNSTUCK CONTROL". VERBAL REPORT FROM PILOT STATES: "PUDDLES OF WATER ON TAXI/RWY WHEN LEAVING MEMPHIS. DID NOT HAVE CONTROL OF AILERON AT 24,000 FEET & MINUS 20 DEG C. DISCONNECTED AILERON CONTROL & CONFIRMED THAT JAM ON PILOTS SIDE. THEN JERKED CONTROLS & RIGHT SIDE RELEASED. RECONNECTED & DESCENDING THROUGH 18,000 FT & WARMER TEMP SYS REMAINED FREE. CONTINUED ON TO DESTINATION AT CINCINNATI".
